# SDR CA960419004

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: R16968
- Condition: Mag Drop
- Location: Lt Mag Rt Eng
- Component: Bendix, D6RN3200
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN)EXCESSIVE MAG DROP, LEFT MAG RIGHT ENGINE, MAGNETO REPLACED WITH SERVICEABLE UNIT
